# SDR FDEA201507272420

- Difficulty date: July 27, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N863FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37734
- Aircraft time: 139 hours, 2,168 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Slide
- Component: Slide
- Component part number: 62771127
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PACK INFLATION CYLINDER PRESSURE IS IN RED BAND.  R & R LT SLIDE ASSEMBLY IAW AMM 25-66-01-4.
